MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (8.5 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (8.5 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE
Model Number 2361-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); High Blood Pressure/ Hypertension (1908); Vomiting (2144); Unintended Radiation Exposure (4565)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced abdominal pain and vomiting requiring prescription medication as a result of the therasphere procedure.The patient was being treated for uveal melanoma.A therasphere y-90 (8.5 gbq) dose vial was selected for use in the radioembolization procedure.The multifocal, small lesions were located in the bilobar liver.The total tumor volume was approximately 7.4ml.There was nothing unusual observed during device preparation or the therasphere procedure.Post procedure imaging revealed the expected accumulation of microspheres within the liver, as well as accumulation within the area of the gallbladder.Following the therasphere procedure, the patient experienced transitory upper abdominal pain, vomiting, and a hypertensive crisis.To treat the pain and vomiting, the patient was administered novalgin and odansetron (zofran).The patient was also administered antibiotic cholecystitis prophylaxis with unacid.The pain was reported to have resolved after one day.There was no reported intervention for the hypertensive crisis.There were no further patient complications.
 
Additional Manufacturer Narrative
Based on the nature of this product, we are unable to provide the complete unique identifier (udi) and other product specific information.

Brand Name
THERASPHERE Y-90 (8.5 GBQ) CE MARK
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane, farnham
surrey GU9 8 QL
UK  GU9 8QL
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane, farnham
surrey GU9 8 QL
UK   GU9 8QL
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22916931
Report Number2124215-2025-60209
Device Sequence Number9919897
Product Code NAW
UDI-Device Identifier05060116920420
UDI-Public(01)05060116920420
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-02
Device Catalogue Number2361-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown